I am Feng Qi, a professor in mathematics. Welcome you!
- Follow Feng Qi's Homepage & Blogs–祁锋的主页和博客 on WordPress.com
- 44,128 hits
Category Archives: Homepage
Some papers by Feng Qi and coauthored with Dongkyu Lim Dongkyu Lim and Feng Qi, On the Appell type $\lambda$-Changhee polynomials, Journal of Nonlinear Sciences and Applications 9 (2016), no. 4, 1872–1876. Feng Qi and Dongkyu Lim, Integral representations of … Continue reading
Some papers published in Transactions of A. Razmadze Mathematical Institute by Feng Qi Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, Simplifying differential equations concerning degenerate Bernoulli and Euler numbers, Transactions of A. Razmadze Mathematical Institute (2017), in press; Available online … Continue reading
Some papers published in Indagationes Mathematicae by Feng Qi Feng Qi and Bai-Ni Guo, Explicit formulas and recurrence relations for higher order Eulerian polynomials, Indagationes Mathematicae 28 (2017), no. 4, 884–891; Available online at https://doi.org/10.1016/j.indag.2017.06.010.